Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 74, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 8:22 PM CDT for Le Sueur County, Scott County, Sibley County, Minnesota. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 8:22 PM CDT (01:22 UTC)
- Expired
- Jun 26, 2010, 9:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 65.0 mph
Counties Le Sueur County, MN, Scott County, MN, Sibley County, MN
The radar
The Minneapolis radar (KMPX), 42 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:35 PM CDT | TSTM WND DMG | Gaylord, MN | TREES AND POWER LINES DOWN. |
| Jun 26, 9:11 PM CDT | TORNADO | 3 W Heidelberg, MN | DAMAGE SURVEY DETERMINED TORNADO PRODUCED EF0 DAMAGE. TRAVELED FOR 0.5 MILE TO THE EAST...DESTROYING TWO CHICKEN SHEDS...TAKING THE ROOF OFF OF ANOTHER SHED...AND DOWNING SEVERAL TREES. |
| Jun 26, 9:15 PM CDT | TSTM WND DMG | 2 E Henderson, MN | SCATTERED TREES DOWN. |
| Jun 26, 9:22 PM CDT | TSTM WND GST 60 | 4 W Belle Plaine, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
924
WUUS53 KMPX 270122
SVRMPX
MNC079-139-143-270215-
/O.NEW.KMPX.SV.W.0074.100627T0122Z-100627T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
822 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN SCOTT COUNTY IN EAST CENTRAL MINNESOTA...
EASTERN SIBLEY COUNTY IN CENTRAL MINNESOTA...
LE SUEUR COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 915 PM CDT
* AT 819 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 65 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW AUBURN TO 6
MILES SOUTH OF GAYLORD...AND MOVING EAST AT 30 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IN THE WARNING INCLUDE...
ARLINGTON...
GREEN ISLE...
HENDERSON...
BELLE PLAINE...
NEW ROME...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4453 9440 4463 9439 4463 9426 4471 9424
4472 9389 4468 9388 4468 9377 4464 9377
4468 9369 4466 9366 4447 9366
TIME...MOT...LOC 0121Z 274DEG 25KT 4469 9423 4447 9421
WIND...HAIL 65MPH 0.75IN
$$2 follow-up statements
925
WWUS53 KMPX 270142
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 PM CDT SAT JUN 26 2010
MNC079-139-143-270215-
/O.CON.KMPX.SV.W.0074.000000T0000Z-100627T0215Z/
SCOTT MN-SIBLEY MN-LE SUEUR MN-
842 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LE
SUEUR...EASTERN SIBLEY AND WESTERN SCOTT COUNTIES UNTIL 915
PM CDT...
AT 837 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
GREEN ISLE TO NORSELAND...MOVING EAST AT 30 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
IN ADDITION...STRONG WINDS DOWNED LARGE LIMBS IN GAYLORD AROUND
835 PM CDT.
LOCATIONS IMPACTED INCLUDE...
GREEN ISLE...HENDERSON AND BELLE PLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4453 9440 4463 9439 4463 9426 4471 9424
4472 9389 4468 9388 4468 9377 4464 9377
4468 9369 4466 9366 4447 9366
TIME...MOT...LOC 0141Z 274DEG 25KT 4468 9403 4446 9402
WIND...HAIL 70MPH 0.75IN
$$011
WWUS53 KMPX 270158
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
858 PM CDT SAT JUN 26 2010
MNC079-139-143-270215-
/O.CON.KMPX.SV.W.0074.000000T0000Z-100627T0215Z/
SCOTT MN-SIBLEY MN-LE SUEUR MN-
858 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
LE SUEUR...EASTERN SIBLEY AND SOUTHWESTERN SCOTT COUNTIES
UNTIL 915 PM CDT...
...A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR SCOTT AND LE SUEUR COUNTIES THROUGH 1015 PM CDT...
AT 856 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF HAMBURG TO LE SUEUR...MOVING EAST AT 30 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
BELLE PLAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO ROOFS AND WINDOWS.
EVACUATE MOBILE HOMES AS THEY MAY BE OVERTURNED. HAIL IS ALSO
EXPECTED...WHICH CAN CAUSE DAMAGE TO VEHICLES AND WINDOWS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4452 9426 4463 9426 4471 9424 4472 9389
4468 9388 4468 9378 4464 9377 4468 9369
4466 9366 4447 9366
TIME...MOT...LOC 0158Z 274DEG 25KT 4467 9386 4445 9386
WIND...HAIL 75MPH 0.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:28 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 26, 6:28 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /00Z TAF ISSUANCE/
IFR/MVFR FLIGHT CATEGORIES WILL OCCUR THIS EVENING DUE TO BATCH OF
TSRA MOVING THROUGH THE AREA. VERY MOIST AIR CONTINUE TO OVERRIDE
AND LIFT NORTHWARD OVER THE UPPER MIDWEST THIS EVENING. THE CORE OF
THE MESOSCALE CONVECTIVE SYSTEM WAS OVER SOUTH CENTRAL MN...MOVING
SOUTHEAST. SFC LOW PRESSURE TROUGH OVER THE DAKOTAS INTO THE CENTRAL
PLAINS...WILL MOVE EAST ACROSS THE AREA BY MID DAY SUNDAY. CONDS
WILL IMPROVE FROM WEST TO EAST WITH CLOUD HEIGHTS LIFTING TO VFR
CATEGORY.
KMSP...WIDESPREAD IFR/MVFR FLYING CONDITIONS WILL PREVAIL IN
SHRA/TSRA THROUGH MIDNIGHT. CONDS IMPROVING ONCE THE SFC TROUGH
MOVING EAST OF THE AREA. SEE CURRENT TAF FOR DETAILS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/JMHazardous weather outlook, Jun 26, 1:46 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 146 PM CDT SAT JUN 26 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 271900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 146 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD. A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL... HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT. THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES. DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED. AZ
In the hours before
Local storm report, Jun 26, 7:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
750 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 10 W SLEEPY EYE 44.30N 94.93W
06/26/2010 E0.25 INCH REDWOOD MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Jun 26, 7:56 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG LUCAN 44.41N 95.41W
06/26/2010 REDWOOD MN TRAINED SPOTTER
EIGHT TO TEN INCH DIAMETER BRANCHES SEVERED.
&&
AJZSpecial weather statement, Jun 26, 7:59 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
759 PM CDT SAT JUN 26 2010
MNZ060-068-069-270200-
CARVER-HENNEPIN-SCOTT-
759 PM CDT SAT JUN 26 2010
...THUNDERSTORMS MOVING INTO CARVER...HENNEPIN AND SCOTT
COUNTIES THROUGH 900 PM CDT...
AT 756 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NORWOOD/YOUNG AMERICA TO
HELENA. THESE STORMS WERE MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JORDAN.
MAYER.
MARYSTOWN.
WATERTOWN.
MINNETRISTA.
SHOREWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CARVER AND SCOTT
COUNTIES THROUGH 3 AM CDT.
&&
LAT...LON 4464 9381 4468 9377 4467 9388 4472 9389
4472 9398 4477 9402 4490 9399 4498 9385
4497 9377 4504 9376 4522 9344 4513 9329
4504 9327 4503 9321 4489 9317 4479 9332
4463 9331 4454 9346 4454 9364
TIME...MOT...LOC 0059Z 229DEG 30KT 4482 9392 4461 9353Local storm report, Jun 26, 8:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
812 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND GST NEW ULM 44.31N 94.46W
06/26/2010 M58 MPH BROWN MN AWOS
OCCURRED AT THE AIRPORT.
&&
AJZLocal storm report, Jun 26, 8:16 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD NEW ULM 44.31N 94.46W
06/26/2010 BROWN MN TRAINED SPOTTER
STREET FLOODING ENTIRE CITY.
&&
CARLYONLocal storm report, Jun 26, 8:21 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
821 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST NEW ULM 44.31N 94.46W
06/26/2010 M66 MPH BROWN MN AWOS
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:39 PM CDT | Special Weather Statement | MPX | Brown, Nicollet, Watonwan | 51 min |
| Jun 26, 7:59 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 61 min |
| Jun 26, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Sibley, Watonwan | 57 min |
| Jun 26, 8:15 PM CDT | Flash Flood Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 4 hr |
| Jun 26, 8:17 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 43 min |
| Jun 26, 8:45 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 30 min |
| Jun 26, 8:50 PM CDT | Flash Flood Warning | MPX | Dakota, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 5 hr |
| Jun 26, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice, Scott | 84 min |
| Jun 26, 9:00 PM CDT | Areal Flood Advisory | MPX | Carver | 5 hr |
| Jun 26, 9:00 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca | 60 min |
| Jun 26, 9:11 PM CDT | Tornado Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| Jun 26, 9:35 PM CDT | Tornado Warning | MPX | Steele, Waseca | 25 min |
| Jun 26, 9:42 PM CDT | Tornado Warning | MPX | Dakota, Scott | 48 min |
| Jun 26, 9:45 PM CDT | Flash Flood Warning | MPX | Goodhue | 4 hr |
| Jun 26, 9:47 PM CDT | Tornado Warning | MPX | Faribault, Freeborn, Steele, Waseca | 28 min |
| Jun 26, 9:53 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Washington | 82 min |
| Jun 26, 9:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 49 min |
| Jun 26, 10:14 PM CDT | Areal Flood Advisory | MPX | Washington | 4 hr |
| Jun 26, 10:40 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Jun 26, 10:57 PM CDT | Flash Flood Warning | MPX | Hennepin, Ramsey, Washington | 3 hr |
| Jun 27, 12:31 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Washington | 59 min |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 4 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 9 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 8 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Hennepin, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Dakota, Hennepin, Scott | 3 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Redwood | 49 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.